# SDR AALA202212208271

- Difficulty date: October 27, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 RIGHT AND DOOR STOP FITTING #1 LOWER INBOARD FASTENER HOLE. FOUND DURING ROTOTEST INSPECTION. MAINTENANCE REPAIRED FRAME PER EA 340267.
